# SDR AALA20100613DFW07

- Difficulty date: June 11, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 42,131 hours, 11,132 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT OVERWING HATCH EXIT MARKER STICKER PEELING.  REMOVED AND REPLACED LEFT AFT OVERWING HATCH EXIT MARKER STICKER.  OPS CHECKED GOOD.
